I am getting ready to start a vicodin withdrawal and although I know tapering is the best way to go , I do not have any to taper with and not asking for any from the doc. I do have a bottle of 100 mg gabapentin (270 count) and have heard it willl ease withdrawal symptoms. How much should I start with, how many doses a day and how many days can I safely take it until I have to withdrawal from it too?
I also have a bottle of methocarbamol and have heard it could ease the withdrawals. Has anyone ever tried it? I have been prescribed all these drugs including the vicodin for a botched broken leg/ankle surgery resulting in nerve pain. However, I generally just stick to the vicodin and rarely use the others.
I just desperately want off the vikes as my tolerance and use has reached 8 to 10 pills a day of 10/325 and sick of drugs. Just want to be clean for the first time in 4 years. but I do not want to enter a detox program or start suboxene or ever use any other sort of narcotic.
Appreciate you all reading this and I apologize for the poor writing but in withdrawal and brain is super fogged..Looking for help! and trying to stay out of the ER and to refrain discussing my overuse with the doctors. I am prescribed 6 vicodin a day but generally use 8 (sometimes more) anymore so now paying the price of my indulgence.
Thank you all in advance for any suggestions and help.
Hi- Someone just wrote about Neurontin. Look at the post by "mikepitt" on the first page of the forum...
We cannot suggest doses for you; it's not allowed here. People have used the med with good results though! Could you call your doctor for some advice?? What was that other medicine? Is it Soma? If so, no, it won't help and it's addicting,also.
TY so very much for responding. I did get a chance to read the posts. The other drug I was mentioning is also known as Robaxin.
Just toughing it out and calling people left and right just to talk and keep my mind busy. But still severe pain and anxiety (I took a klopinin late last night though)..my head is soo cloudy and I am just hoping I can do this. Feeling a bit of self hatred for misusing my prescription but not even refilling the next. I am so sick of the false sense of well being and the apathy vicodin addiction has caused in my life.
Seems there is a LOT of side effects for many users of gabapentin so aftraid of doubling the misery. Some people have offered me ultram but I have heard horror stories of getting off that if I were to start using it instead of vicodin. I hope I can get clean and stay off the pain relievers...I do not even want to see the doctor at least not yet.I know he uses suboxene (sp?) to get people off the narcotics and directs poeple to detox centers. I hope to do it alone as not many in my family know I take them and I have a houseful of pets who need me.I just cant be off to a mental health place to detox. I worry about losing my rescue dogs and cats if i were to have to go to a place for treatment as i have no one to help take care of them
I am worried about continuing nerve and bone pain after I get off the vikes and what I am going to do to relieve it and hopefully the answers come clearer as I research more about non-narcotic ways of alleviating pain. I have been on vicodine for 4 straight years :(
Feel about half alive and deeply rooted to my easy chair rocking out the blues and hoping my brain repairs itself fast.
Nuerontin was developed for diabetic nueropathy originally - so it will help your post detox pain inatead of a narcotic........they never madde a big difference in my withdrawls - but they worked well otherwise for the pain...........
Neurontin was develpoped to treat nerve pain caused by herpes virus or shingles (herpes zoster). There are dangers with allergies to this drug, and also shouldn't be used if you have kidney, liver or heart disease. It can also cause mood or behavior changes, anxiety, depression, or feelings of agitation, hostility, restlessness, hyperactivity, or have thoughts about suicide or hurting yourself.
I don't think I'd mess with it especially when going into wd's and detoxing, which can cause alot of those symtoms as well. Too great of a risk of increasing any or all of those symtoms.
yes...ty for commenting...I am feeling too fragile and suffering too much to add any other negative effects to this misery. Not going to even try the gabapentin or the robaxin. This is day 2 for me without anything - ALL the symptoms of vicodin withdrawal starting to plague me... it is the first time in years I have been without. I am sitting here with a prescription for 180 vicodin that I can refill Saturday morning. I hope to tough it out and not feel the need to go to the pharmacy.
I cannot believe how awful I feel and how much this is affecting me emotionally and now physically. I am obsessing about it..but I DO NOT want any vicodin but just obsessing for ways to find relief from all of this distress. I do not care to ever see one of those pills again.They were ruining my life and I am so physically and psychologically dependent on them. I feel like I have the worse flu and worse hangover all at once. All these strange pains attacking me and no interest in anything at all but how I feel and what I can do about it. I do have some klonopin and once i am off this crap i am getting off it too but one thing at a time. I didn't know it would be so bad to quit but I knew that when I started using more than my daily dosage that I would have to pay the piper sooner or later.
IDK where you are at in your recovery but I wish you well-being and happiness! TYSVM for commenting and for your advice. reading what others have to say on this foum is helping me the most. I know I am not alone.
God Bless You!
I have a girlfriend trying to quick vicidin too. She is very afraid. She has 3 little girls and just lost her father, whom
she was caring for, for the last 6 years. She ask me to hel[ her cause no one in her family knows. She has no Insurance but is hoping to find a rehab she can afford. She tried to quit CT several times but, it did not work. If anyone can please suggest how I can help her.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.